Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 86, NWS Tulsa, OK

June 18, 20154 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 18, 2015, 1:27 AM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 1:27 AM CDT (06:27 UTC)
Expired
Jun 18, 2015, 7:30 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:24 AM CDTFLASH FLOOD3 E Hectorville, OKFLOODED ROADWAY AT HECTORVILLE ROAD AND BIXBY ROAD IN NORTHERN OKMULGEE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 357 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -195 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-195 m²/s²
0-3 km storm-relative helicity
-165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WGUS54 KTSA 180627
FFWTSA
OKC037-091-107-111-181230-
/O.NEW.KTSA.FF.W.0086.150618T0627Z-150618T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 730 AM CDT

* AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAINFALL HAS 
ALREADY OCCURRED WITH AN ADDITIONAL 2 TO 4 INCHES WITH LOCALLY 
HIGHER AMOUNTS POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BRISTOW...OKEMAH...OKMULGEE...BALD HILL...BEARDEN...BEGGS...
  BOLEY...CASTLE...CLEARVIEW...DEPEW...DEWAR...GRAYSON...HANNA...
  HENRYETTA...HOFFMAN...MORRIS...OKFUSKEE...OKMULGEE STATE PARK...
  PADEN...PHAROAH...PRESTON...RAIFORD...SCHULTER...SLICK...STIDHAM...
  VIVIAN...WELEETKA...WELTY AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3584 9662 3586 9577 3573 9577 3572 9572
      3556 9571 3555 9569 3525 9562 3518 9575
      3520 9580 3515 9598 3529 9599 3528 9643
      3545 9645 3545 9655 3540 9655 3540 9663

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 11:55 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 17, 11:55 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT WED JUN 17 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO IMPACT THE
FORECAST AREA THROUGH THE NEXT 24 HOURS WITH AREAS OF MODERATE TO
HEAVY RAIN RESULTING IN MVFR/IFR CONDITIONS. IFR VISIBILITY LIKELY
IN HEAVY RAIN BANDS. SOME THUNDER REMAINS POSSIBLE BUT COVERAGE
SHOULD REMAIN TOO LIMITED TO INCLUDE IN THE FORECAST. EAST WINDS
WILL CONTINUE TO INCREASE AND SHIFT MORE SOUTHEAST-SOUTH AFTER 12Z
THURSDAY WITH SOME GUSTS OVER 25 KNOTS LIKELY. SOME IMPROVEMENT IN
CONDITIONS ACROSS EASTERN OK AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 923 PM CDT WED JUN 17 2015/

..UPDATE...

DISCUSSION...
THE CENTER OF BILL IS CURRENTLY NEAR THE RED RIVER OVER SOUTH
CENTRAL OK AS THE SYSTEM CONTINUES A VERY SLOW NORTHWARD TREK.
EXTREME RAINFALL HAS OCCURRED NEARER THE CENTER OF
CIRCULATION...WITH AN AXIS OF HEAVY RAINS EXTENDING NORTHEASTWARD
JUST SOUTH OF THE INTERSTATE 44 CORRIDOR.

VAPOR / IR IMAGERY SUGGEST DRIER AIR IS CURRENTLY WORKING
NORTHWARD AROUND THE EASTERN PORTION OF THE CIRCULATION...WITH THE
MORE PERSISTENT HEAVY RAINFALL RATES WITHIN THE NORTHWESTERN
QUADRANT. EXTRAPOLATING THIS PATTERN TO THE OBSERVED PRESSURE
FALLS NOTED WITHIN THE OK MESONET...THE HEAVY RAIN AXIS IS IN LINE
TO TRACK VERY NEAR THE CURRENT FORECAST. THE LATEST NAM SHIFTS THE
HEAVIER BAND NORTHWARD OVERNIGHT...HOWEVER THIS MAY BE A BIT
AGGRESSIVE IN DISPLACEMENT THUS WILL MAINTAIN WITH THE ABOVE
REASONING. THE ONSET OF THE MORE WIDESPREAD HEAVY RAINS WILL
SPREAD INTO NE OK LATE TONIGHT AND PERSIST THROUGH MUCH OF THE DAY
THURSDAY. THE MORNING COMMUTE WILL BE IMPACTED BY BOTH ONGOING
HEAVY RAINFALL AND POCKETS OF FLOODING WHICH WILL ONLY WORSEN
DURING THE DAY...ESPECIALLY NEAR AND JUST SOUTH OF THE INTERSTATE
44 CORRIDOR.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...14
Hazardous weather outlook, Jun 17, 5:12 PM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT WED JUN 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
512 PM CDT WED JUN 17 2015

...POTENTIAL LIFE THREATENING FLOOD EVENT DEVELOPING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...CONTINUING THROUGH THURSDAY.

	AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR.

TORNADO.
	RISK...LIMITED.
	AREA...GENERALLY EAST OF A LINE FROM MIAMI TO MCALESTER.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD RAINFALL WILL CONTINUE ACROSS THE REGION TONIGHT
THROUGH THURSDAY ASSOCIATED WITH SLOW MOVING TROPICAL SYSTEM BILL.
EXCESS RAINFALL IS EXPECTED JUST SOUTH OF THE INTERSTATE 44
CORRIDOR WITH THIS SYSTEM...WITH LOCALIZED AMOUNTS WITHIN THIS
ZONE REACHING THE 10 TO 14 INCH RANGE.  THIS AMOUNT OF RAINFALL
WILL CAUSE WIDESPREAD EXTENSIVE FLOODING WITH MAY PROVE LIFE
THREATENING IN SOME INSTANCES.

RAINFALL AMOUNTS ACROSS SOUTHEAST OKLAHOMA THROUGH NORTHWEST
ARKANSAS AND NORTH OF INTERSTATE 44 ARE MORE LIKELY IN THE
3 TO 6 INCH RANGE.  AGAIN...THIS AMOUNT OF RAINFALL WILL LIKELY
CAUSE FLOODING ISSUES.

MANY RIVERS AND LAKES REMAIN FULL FROM THE HEAVY RAINFALL
THAT OCCURRED DURING THE MONTH OF MAY.  THE ADDITIONAL HEAVY
RAINFALL WITH THIS SYSTEM WILL CAUSE RAPID RISES ON SOME RIVERS...
AND SIGNIFICANT RISES CAN BE EXPECTED ON AREA LAKES.

AN ADDITIONAL HAZARD OVERNIGHT WILL BE ISOLATED SEVERE
WEATHER WITH BRIEF TORNADOES POSSIBLE WITHIN THIS TROPICAL
ENVIRONMENT.  THE RISK OF SEVERE WEATHER WILL PERSIST THROUGH
THE OVERNIGHT HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HEAVY RAINFALL WILL BE ONGOING THURSDAY AND PERSIST THROUGH
THURSDAY NIGHT INTO FRIDAY.  WIDESPREAD FLOODING WILL EITHER
DEVELOP OR WORSEN THURSDAY THROUGH THURSDAY NIGHT.  THE
TROPICAL RAINFALL WILL GRADUALLY DECREASE IN COVERAGE ON FRIDAY.
DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES ARE EXPECTED
FROM THE WEEKEND THROUGH EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 17, 7:44 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED JUN 17 2015

ARZ002-010-011-019-180130-
CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
744 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CARROLL...CRAWFORD...MADISON AND WASHINGTON

AT 744 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF WEATHERS TO 3 MILES SOUTHWEST OF
DELANEY TO 2 MILES NORTHWEST OF VAN BUREN...MOVING NORTH AT 30 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9347 3608 9344 3597 9345 3592 9350
      3582 9351 3577 9391 3575 9390 3566 9407
      3562 9407 3539 9434 3545 9440 3540 9444
      3609 9455 3610 9439 3614 9438 3621 9420
      3623 9388 3630 9387 3639 9329 3612 9329
TIME...MOT...LOC 0044Z 171DEG 25KT 3594 9338 3585 9394
          3548 9437
Special weather statement, Jun 17, 8:32 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT WED JUN 17 2015

ARZ001-002-010-011-OKZ069-180215-
ADAIR OK-BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
832 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...NORTHERN MADISON AND WASHINGTON

IN NORTHEAST OKLAHOMA
     ADAIR

AT 832 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARROLLTON TO 3 MILES SOUTHWEST OF HOBBS STATE PARK TO
4 MILES WEST OF MORROW...MOVING NORTH AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3610 9394 3575 9450 3563 9479 3564 9481
      3602 9480 3651 9394 3650 9330 3649 9329
      3617 9329
TIME...MOT...LOC 0132Z 181DEG 23KT 3627 9331 3621 9393
          3587 9451
Special weather statement, Jun 17, 9:16 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT WED JUN 17 2015

OKZ062-063-067-068-180300-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
916 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...SOUTHERN MAYES AND EASTERN WAGONER

AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ELDON...MOVING
NORTHWEST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...OAKS...LEACH...TWIN OAKS...TAHLEQUAH...HULBERT...
ELDON...LOST CITY...PEGGS...SCRAPER...MAZIE...MURPHY...CHOUTEAU...
LOCUST GROVE AND ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3632 9492 3615 9480 3583 9481 3581 9513
      3616 9544
TIME...MOT...LOC 0216Z 153DEG 25KT 3593 9485
Special weather statement, Jun 17, 10:05 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT WED JUN 17 2015

OKZ062-068-180345-
CHEROKEE OK-MAYES OK-
1005 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     MAYES

AT 1005 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF LOCUST GROVE...MOVING NORTHWEST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PRYOR...LOCUST GROVE...
SALINA...ADAIR AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3637 9544 3651 9543 3651 9522 3616 9501
      3610 9512
TIME...MOT...LOC 0305Z 145DEG 27KT 3617 9510

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:16 PM CDTSevere Thunderstorm WarningTSACreek24 min
Jun 17, 7:56 PM CDTRiver Flood WarningTSAOttawa65 hr
Jun 17, 8:25 PM CDTRiver Flood WarningTSAAdair59 hr
Jun 17, 8:26 PM CDTRiver Flood WarningTSARogers, Tulsa56 hr
Jun 17, 8:32 PM CDTSpecial Weather StatementTSAAdair43 min
Jun 17, 8:34 PM CDTRiver Flood AdvisoryTSACherokee, Delaware42 hr
Jun 17, 8:38 PM CDTRiver Flood AdvisoryTSATulsa36 hr
Jun 17, 9:16 PM CDTSpecial Weather StatementTSACherokee44 min
Jun 17, 10:05 PM CDTSpecial Weather StatementTSAMayes40 min
Jun 18, 1:47 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more6 hr
Jun 18, 1:49 AM CDTAreal Flood AdvisoryTSALatimer, Pushmataha4 hr
Jun 18, 3:42 AM CDTRiver Flood WarningTSAOttawa3 days
Jun 18, 7:16 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 8:31 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Jun 18, 8:44 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more2 hr
Jun 18, 9:02 AM CDTRiver Flood WarningTSAOsage, Tulsa46 hr
Jun 18, 9:02 AM CDTRiver Flood WarningTSATulsa50 hr
Jun 18, 9:23 AM CDTRiver Flood WarningTSASequoyah53 hr
Jun 18, 9:47 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more8 hr
Jun 18, 9:58 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Tulsa12 hr
Jun 18, 9:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg8 hr
Jun 18, 10:49 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more6 hr
Jun 18, 1:15 PM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 2:14 PM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Jun 18, 2:31 PM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington6 hr
Jun 18, 4:29 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more4 hr
Jun 18, 5:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more3 hr
Jun 18, 6:10 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah110 min
Jun 18, 6:36 PM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more24 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.